# SDR DHL2005740515

- Difficulty date: March 31, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TORQUE BOX UPPER WEB STA 1231.  REMOVED FASTENERS FOR ACCESS CUT OUT DAMAGED AREA DIM 5 X 1.75 INCH AT WEB LOWER TORQUE BOX BS 1231 IAW B727 SRM 51-30-2 AND 51-40-2 FIG 1.  HFEC INSP CUTOUT WITH NO CRACKS NOTED IAW B727 NDT MAN PT6 51-00-00 FIG 23.  FABRICATED DOUBLER FROM 7075 T6 .040 PO 9001777 DIM 7 X 5 FILLER FROM 7075 T6 .032 DIM 5 X 1.75 INCH PO 9813 IAW B727 SRM 51-40-2 FIG 1.  TREATED AND PRIMED FILLER AND DOUBLER IAW B727 SRM 51-10-2 AND INSTALLED FILLER AND DOUBLER REPAIR AT L/ LWR TORQUE BOX WEB BS 1231 IAW B727 SRM 51-40-2 FIG 1.
